Alert archive / Kentucky / Wind Advisories in 2014

Wind Advisory 2, NWS Paducah, KY

February 19, 20144 states

NWS Paducah, KY issued this wind advisory at Feb 19, 2014, 8:19 PM CST for 4 states. It took effect at Feb 20, 2014, 9:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 8:19 PM CST (02:19 UTC)
In effect from
Feb 20, 2014, 9:00 AM CST
Expired
Feb 21, 2014, 12:00 AM CST
In force
15 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS73 KPAH 200219
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
819 PM CST WED FEB 19 2014

ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088-
KYZ001>022-201030-
/O.NEW.KPAH.WI.Y.0002.140220T1500Z-140221T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC-
GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-
CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-
HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON
819 PM CST WED FEB 19 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT. 

* TIMING...THURSDAY AND THURSDAY EVENING.

* WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45
  MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT...WEST
  WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE
  WILL BE GRADIENT...NON THUNDERSTORM WINDS.

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND.
  SOME TREE LIMBS COULD COME DOWN. DRIVING WILL BE IMPACTED...
  ESPECIALLY HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-201030-
/O.NEW.KPAH.WI.Y.0002.140220T1500Z-140221T0200Z/
PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER-
CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE...
JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...
PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
819 PM CST WED FEB 19 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY. 

* TIMING...THURSDAY AND EARLY THURSDAY EVENING.

* WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45
  MPH. IN THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW
  GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM
  WINDS.

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND.
  SOME TREE LIMBS COULD COME DOWN. DRIVING WILL BE IMPACTED...
  ESPECIALLY HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

NOLES
2 follow-up statements
713 
WWUS73 KPAH 201009
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
409 AM CST THU FEB 20 2014

ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088-
KYZ001>022-202200-
/O.CON.KPAH.WI.Y.0002.140220T1500Z-140221T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC-
GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-
CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-
HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON
409 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT. 

* TIMING...TODAY AND THIS EVENING.

* WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 
  45 MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT...
  WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE 
  WILL BE GRADIENT...NON THUNDERSTORM WINDS. 

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND.
  WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME
  TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS
  EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-202200-
/O.CON.KPAH.WI.Y.0002.140220T1500Z-140221T0200Z/
PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER-
CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE...
JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...
PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
409 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING. 

* TIMING...TODAY AND EARLY THIS EVENING.

* WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 
  45 MPH. IN THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW 
  GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM 
  WINDS. 

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND.
  WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME
  TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS
  EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

DRS
473 
WWUS73 KPAH 202200
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
400 PM CST THU FEB 20 2014

ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088-
KYZ001>022-210600-
/O.CON.KPAH.WI.Y.0002.000000T0000Z-140221T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC-
GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-
CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-
HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON
400 PM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* TIMING...TODAY AND THIS EVENING.

* WINDS...THIS AFTERNOON...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45
  MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT... WEST
  WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE
  GRADIENT...NON THUNDERSTORM WINDS.

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED 
  AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE 
  REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG 
  WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-210200-
/O.CON.KPAH.WI.Y.0002.000000T0000Z-140221T0200Z/
PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER-
CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE...
JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...
PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
400 PM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

* TIMING...TODAY AND EARLY THIS EVENING.

* WINDS...THIS AFTERNOON...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN
  THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50
  MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS.

* IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED 
  AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE 
  REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG 
  WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 19, 6:38 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Feb 19, 6:38 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
638 PM CST Wed Feb 19 2014

.UPDATE...
ISSUED AT 638 PM CST WED FEB 19 2014

Just updated the gridded output. We seemed to have a diurnal
tendency in the temps overnight. Will see the mercury rise after
midnight as the warm front surges north across the area, along
with rising dew points and increasing SSE winds with time.

Will monitor the new model data coming in soon, and fine tune
the forecast for the overnight into Thursday (if needed), including
the severe weather potential, etc. Gradient winds may also be of
concern outside of thunderstorm activity Thursday, including just
behind the front.

..Noles..

&&

.SHORT TERM...(Tonight through Friday night)
ISSUED AT 329 PM CST WED FEB 19 2014

The big news in the short term is the approach and passage of a
strong cold front on Thursday with the potential of severe weather.

Tonight a low pressure system will develop over the central plains.
As the system begins to move northeast, a warm front extending
eastward from the low will lift northward across the lower Ohio
valley. There should be enough forcing, moisture, and elevated
instability to produce scattered showers and thunderstorms across
most of the area starting this evening. By 6 AM the low is forecast
to be centered over southeast Kansas, north central Missouri around
midday, then near the IL/WI border around 6 PM.

As the low progresses northeastward, it will drag a strong cold
front across the region. The front is expected to enter our far
western counties around midday and clear our far southeast counties
between 6-8 PM. Without going into too much detail, a number of
severe weather parameters are expected to fall into place across our
CWA prior to the frontal passage. It is expected to evolve into a
low instability/high shear event which is rather typical for this
time of year. With that said we expect a QLCS (Quasi-Linear
Convective System) line of thunderstorms to develop out ahead of the
front and progress eastward through the afternoon and possibly early
evening hours. The main threat with any thunderstorms that become
severe will be damaging wind gusts, but with impressive wind shear a
few embedded tornadoes in the line are certainly not out of the
question. The threat of storms becoming severe is expected to be
generally east of a line from Perryville to Poplar Bluff Missouri,
starting between 9 AM and noon, then progress eastward from there.

The threat of showers and thunderstorms diminishes sharply from west
to east through the evening hours with the passage of the front.
Beyond that high pressure at the surface and near zonal flow aloft
should keep things dry and a little cooler through the short term
period.

.LONG TERM...(Saturday through Wednesday)
ISSUED AT 329 PM CST WED FEB 19 2014

Medium confidence in the long term.

There will be a reinforcing cold front Saturday but it will be weak
and I not confident there will be adequate moisture to have an
impact. The latest run of the 12z wed ECMWF is much drier than the
previous run with a tenth of water equivalent the 12z GEM is still
the wettest with the GFS and NAM indicating dry. If anything did
fall it would be snow probably flurries. However the forecast
sounding for the GFS and ECMWF much too dry for anything to make it
to the ground. In addition the extended init cut the pops to about
half what was in the previous. So the drier trend seems to be the
way to go but will monitor closely for any changes.

The largest impact with the extended will be the cooling temps and
dry air returning to the heartland. By early to mid week next week
expect high in the 30s with lows in the 20s and possibly some
teens.

&&

.AVIATION...
ISSUED AT 520 PM CST WED FEB 19 2014

Conditions should change rapidly this evening as a warm front
south of the area through 06z, lifts rapidly NE across the region
from 06z through 12z. That will shift ESE winds around to the
South, with gusts 15 to 20+ kts expected to develop. Should see
low end VFR to MVFR cigs develop with scattered convection
possible as well. No mention early on in the TAFs given low probs
and scattered coverage. Will update as needed. Thursday, most of
the day will see strong winds 180-200 degrees 15 to 30 kts with
increasing chances of convection through the day. Should see a
pretty solid area of strong to possibly severe convection from
along the Wabash River into west KY by 21z or so Thursday, moving
quickly east of the region by 00z or shortly after.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Feb 19, 3:28 PM CST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
328 PM CST WED FEB 19 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
328 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TONIGHT AS A WARM FRONT MOVES
SOUTH TO NORTH ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST...WITH
SEVERE THUNDERSTORM DEVELOPMENT POSSIBLE GENERALLY EAST OF A LINE
FROM PERRYVILLE TO POPLAR BLUFF MISSOURI FROM MID TO LATE MORNING
THROUGH EARLY EVENING. DAMAGING WIND IS THE PRIMARY HAZARD WITH
SEVERE THUNDERSTORMS...HOWEVER LARGE HAIL AND ISOLATED TORNADOES
ARE POSSIBLE. ADDITIONALLY...THE COMBINATION OF WELL SATURATED
GROUND CONDITIONS AND POTENTIALLY HEAVY RAIN FROM ANY THUNDERSTORM
ACTIVITY COULD RESULT IN LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON THURSDAY.

JP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:30 PM CSTSevere Thunderstorm WarningPAHButler, Carter, Ripley30 min
Feb 20, 4:10 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau35 min
Feb 20, 4:23 PM CSTSevere Thunderstorm WarningPAHPerry37 min
Feb 20, 4:30 PM CSTTornado WarningPAHPerry30 min
Feb 20, 4:53 PM CSTTornado WarningPAHNew Madrid52 min
Feb 20, 5:06 PM CSTSevere Thunderstorm WarningPAHCape Girardeau, Perry39 min
Feb 20, 5:09 PM CSTSevere Thunderstorm WarningPAHCape Girardeau, Scott51 min
Feb 20, 5:20 PM CSTTornado WarningPAHMississippi25 min
Feb 20, 5:55 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid50 min
Feb 20, 4:44 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry46 min
Feb 20, 4:50 PM CSTTornado WarningPAHFranklin, Williamson40 min
Feb 20, 5:17 PM CSTTornado WarningPAHHamilton, Saline28 min
Feb 20, 5:33 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Perry, Saline and 3 more42 min
Feb 20, 5:41 PM CSTTornado WarningPAHEdwards, Wabash, Wayne, White34 min
Feb 20, 4:49 PM CSTSevere Thunderstorm WarningPAHChristian, Todd41 min
Feb 20, 5:43 PM CSTTornado WarningPAHCarlisle, Graves, Hickman32 min

Nearby

Wind Advisories in Kentucky, 2014Wind Advisories in Illinois, 2014Wind Advisories in Missouri, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.